IEEE - Institute of Electrical and Electronics Engineers, Inc. - A New Adaptive Control Scheme for Time-Varying Systems Subject to Deterministic Disturbances

Author(s): Zhi-Yong Zhang ; Shi-Fu Wang ; Chong-Zhi Fang ; Jing-Li Kang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1992
Conference Location: Singapore
Conference Date: 17 February 1992
Volume: 1
Page(s): 226 - 230
ISBN (Paper): 0-7803-0632-5
DOI: 10.1109/SICICI.1992.641677
Advertisement